Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1980

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: T
Number of items: 4.

T

Towers, David (1980) Dimension preserving lattice isomorphisms of Lie algebras. Communications in Algebra, 8 (14). pp. 1371-1386. ISSN 0092-7872

Towers, David (1980) Lie algebras all of whose proper subalgebras are nilpotent. Linear Algebra and its Applications, 32. pp. 61-73. ISSN 0024-3795

Towers, David (1980) On complemented Lie algebras. Journal of the London Mathematical Society, 22 (1). pp. 63-65.

Towers, David (1980) Two ideals of an algebra closely related to its Frattini ideal. Archiv der Mathematik, 35 (1). pp. 112-120. ISSN 0003-889X

This list was generated on Wed Nov 26 02:23:28 2014 GMT.